No Cover Image

Journal article 959 views

Self-Repairing Algorithm of Lattice-Type Self-Reconfigurable Modular Robots

Yanqiong Fei, Chengyuan Wang Orcid Logo

Journal of Intelligent & Robotic Systems, Volume: 75, Issue: 2, Pages: 193 - 203

Swansea University Author: Chengyuan Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/s10846-013-9885-8

Published in: Journal of Intelligent & Robotic Systems
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa21142
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 193
End Page: 203